# SDR FDEA202205091156

- Difficulty date: May 9, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L3 DOOR #1 BEAM FROM UPPER FOUND WITH CRACK. CABIN - AT L3 DOOR , CRACKED #1 BEAM REMOVED AND REPLACED AS PER SRM 51-31-01-0G.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
